# SDR SWAA2020042743753

- Difficulty date: April 20, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 51,916 hours, 30,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L EMERGENCY LIGHT CHARGER C/B OPENS WHEN THE EMERGENCY LIGHTS SWITCH IS SET TO ARM / REMOVED; INSTALLED NEW; AND OPS CHECKED POWER SUPPLY M1670 IAW AMM 33-51-06. OPS CHECK GOOD. NO DEFECTS NOTED.
